# SDR 95FDEA01653

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Qty Ind
- Condition: Failed
- Location: Nr 1 Tank
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNRELIABLE FUEL QTY IND ON FUEL GAUGES AFTER TAKEOFF.  FOUND NR 2 FUEL GAUGE IN NR 3 POSITION AND NR 3 FUEL GAUGE IN NR 2 POSITION.  SWAPPED FUEL GAUGES TO NORMAL POSITION, A/C REQUIRED DEFUELING.  DEFUELED AND SUMPED NR 1, NR 2 AND NR 3 FUEL TANKS.  CALIBRATED NR 2 AND NR 3 FUEL TANKS PER MM 28-41-02.  SYSTEM OK FOR SERVICE.  FOUND NR 1 TANK TO BE BAD, NO TIME TO WORK.  DEF NR 1 FUEL QTY SYSTEM ON A/C MX LOG 440478.
